MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SPIROFLEX; CATHETER, EMBOLECTOMY
Model Number 10706
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an error message occurred.The target lesion was located in the coronary artery.An angiojet spiroflex was used in a thrombectomy procedure.During the procedure under thrombectomy mode, it was noted that a check saline supply error message occurred and saline was pooling at the base of the catheter pump.Another angiojet spiroflex was used but still the same issue occurred.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an angiojet spiroflex catheter.The pump assembly, effluent/supply line, shaft, tip, and spike line were visually examined for damage or any irregularities.The catheter shaft showed multiple bends and kinks.Functional testing was attempted per the instructions for use.The pump was inserted into the ultra drive unit console.The pump and device primed and ran as designed for 120 seconds in the thrombectomy mode.The devices pressure was within the normal range.The device functioned as design with no abnormalities noticed.No leaks were noticed during functional analysis.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description

Brand Name
ANGIOJET SPIROFLEX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11603196
Report Number2134265-2021-04022
Device Sequence Number17195095
Product Code MCX
UDI-Device Identifier08714729889380
UDI-Public08714729889380
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K072769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2022
Device Model Number10706
Device Catalogue Number10706
Device Lot Number0026014240
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer04/22/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1